Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The structure of measurable mappings on metric spaces


Author: Andrzej Wiśniewski
Journal: Proc. Amer. Math. Soc. 122 (1994), 147-150
MSC: Primary 28A20
MathSciNet review: 1201807
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to investigate the conditions under which every measurable mapping on a metric space X with the measure $ \mu $ is a limit of a sequence of continuous mappings, with respect to the convergence $ \mu $-almost everywhere.


References [Enhancements On Off] (What's this?)

  • [1] L. V. Kantorovich and G. P. Akilov, Funktsionalnyi analiz, Izdat. “Nauka”, Moscow, 1977 (Russian). Second edition, revised. MR 0511615
  • [2] Patrick Billingsley, Convergence of probability measures, John Wiley & Sons, Inc., New York-London-Sydney, 1968. MR 0233396
  • [3] Ĭ. Ī. Gīhman and A. V. Skorohod, The theory of stochastic processes. I, Springer-Verlag, New York-Heidelberg, 1974. Translated from the Russian by S. Kotz; Die Grundlehren der mathematischen Wissenschaften, Band 210. MR 0346882
  • [4] S. Hartman and J. Mikusiński, The theory of Lebesgue measure and integration, Enlarged ed., translated from Polish by Leo F. Boron. International Series of Monographs on Pure and Applied Mathematics, Vol. 15, Pergamon Press, New York-Oxford-London-Paris; Pań-stwowe Wydawnictwo Naukowe, Warsaw, 1961. MR 0123662
  • [5] K. Jänich, Topology, Springer-Verlag, New York, Berlin, Heidelberg, and New York, 1980.
  • [6] M. E. Munroe, Introduction to measure and integration, Addison-Wesley Publishing Company, Inc., Cambridge, Mass., 1953. MR 0053186

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A20

Retrieve articles in all journals with MSC: 28A20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1201807-0
Keywords: Metric spaces, Borel measures, Borel mappings, measurable mappings, continuous mappings
Article copyright: © Copyright 1994 American Mathematical Society